The frontal view shows the narrowing of the wide area where her hump was, and
the elevation of the tip of her nose after surgery. We can see a glimpse
of her nostrils in the after picture; they were hidden in the before picture by
her drooping tip.
One way to evaluate the shortening of the nose from the frontal view is to
pay attention to the two white dots on the tip of the nose. Those white
dots are reflections from the flashes. Compare the white dots' positions
in the two photos above.
next view of this patient
|All views of this rhinoplasty patient:
Go here to learn how to send your photos to Dr. Denenberg,
or to arrange a personal consultation.
Next: an example of the solid advice Dr. Denenberg gives patients on RealSelf.com.
Get that advice for your own situation by emailing your photos to Dr. Denenberg.
What is the best filler to correct a too sloped/curved nose (after rhinoplasty)?
I had a rhinoplasty ten+ years ago. While I am happy with my nose, it is very ski slope, which is very cute but I feel it would be nicer if it were just straight and the bridge slightly thinner (it used to be slightly raised so it's already great). I also feel I have a slight amount of excess skin each side of the bridge, which could be absorbed. I think this can be done with a filler and is a fairly easy procedure. Any advice on which injectable? Or any other advice?
(Questioner submitted photos)
Dr. Denenberg's answer: Don't do it.
Sorry, I don't really mean to be oppositional but...
Your nose looks great. The "slope" is so slight that it's all but imperceptible. The injection wouldn't make the bridge thinner, it wouldn't help with the "excess skin" on the sides. It would only harm your nose. It can't be controlled well enough to both reduce the slope and not cause a bump. It would be asymmetric and make your nose look crooked from the front. Whenever you use the term "slightly" to describe something wrong with a nose, that means that the nose shouldn't have any treatment. And finally, nothing on the nose is "easy," even just injecting filler.
Link to this question on RealSelf.com